Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 57, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 7, 2007, 5:53 PM EDT for Long County, Georgia. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2007, 5:53 PM EDT (21:53 UTC)
- Expired
- Jun 7, 2007, 6:45 PM EDT
- In force
- 52 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Long County, GA
The radar
The Charleston,SC radar (KCLX), 112 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.9 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1061 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 917 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 072153
SVRCHS
GAC183-072245-
/O.NEW.KCHS.SV.W.0057.070607T2153Z-070607T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
553 PM EDT THU JUN 7 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LONG COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 645 PM EDT
* AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DONALD...OR ABOUT 7 MILES NORTH OF LUDOWICI...MOVING NORTHEAST AT 5
MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
DONALD...LUDOWICI...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3178 8192 3199 8180 3198 8177 3196 8175
3193 8175 3191 8176 3187 8175 3179 8165
3177 8164 3167 8174
$$2 follow-up statements
000
WWUS52 KCHS 072218
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
618 PM EDT THU JUN 7 2007
GAC183-072245-
/O.CON.KCHS.SV.W.0057.000000T0000Z-070607T2245Z/
LONG GA-
618 PM EDT THU JUN 7 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR LONG COUNTY...
AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR WEFANIE...OR ABOUT 8 MILES NORTH OF LUDOWICI...AND WAS
NEARLY STATIONARY.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...DONALD AND
LUDOWICI.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3178 8192 3199 8180 3198 8177 3196 8175
3193 8175 3191 8176 3187 8175 3179 8165
3177 8164 3167 8174
$$000
WWUS52 KCHS 072237
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
635 PM EDT THU JUN 7 2007
GAC183-072245-
/O.EXP.KCHS.SV.W.0057.000000T0000Z-070607T2245Z/
LONG GA-
635 PM EDT THU JUN 7 2007
...THE SEVERE THUNDERSTORM WARNING FOR LONG COUNTY WILL EXPIRE AT 645
PM EDT...
AT 635 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE. ADDITIONAL THUNDERSTORMS HAVE DEVELOPED
AROUND NOBLE...AND STRONG WINDS OF 35 TO 45 MPH AND PEA SIZED HAIL
WILL BE POSSIBLE WITH THESE STORMS THROUGH 700 PM.
STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEW SOURCE FOR
THE LATEST WEATHER INFORMATION. REPORT ANY SEVERE WEATHER OR STORM
RELATED DAMAGE TO LOCAL EMERGENCY MANAGEMENT OR LAW ENFORCEMENT
OFFICIALS AND ASK THEM TO IMMEDIATELY RELAY THE REPORT TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3178 8192 3199 8180 3198 8177 3196 8175
3193 8175 3191 8176 3187 8175 3179 8165
3177 8164 3167 8174
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 4:01 PM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jun 7, 4:01 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 401 PM EDT THU JUN 7 2007 .SYNOPSIS... STRONG UPPER LEVEL RIDGE OVER THE REGION THROUGH FRIDAY WILL RETROGRADE WEST THIS WEEKEND...AS A WEAK COLD FRONT DRIFTS SOUTHEAST AND DISSIPATES OVER GEORGIA AND SOUTH CAROLINA. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG AND WEST OF THE SEABREEZE THIS AFTERNOON WITHIN AREAS OF SUFFICIENT LOW LEVEL MOISTURE AND INSTABILITY. WITH LITTLE SHEAR AND STRONG MID/UPPER LEVEL RIDGING...STORMS HAVE BEEN ABLE TO STRENGTHEN WHILE REMAINING RELATIVELY SHORT-LIVED. WILL CONTINUE TO CLOSELY MONITOR FOR BOUNDARY COLLISIONS...WHICH MAY INCREASE THE EXTENT OF SEVERE CONVECTION. HAVE ADJUSTED LATE AFTERNOON POPS TO INCLUDE ALL COUNTIES AWAY FROM THE IMMEDIATE COASTLINE. SHOWERS AND THUNDERSTORMS MAY LINGER INLAND INTO THE EARLY EVENING HOURS...BUT SINCE THE ONLY STRONG DRIVING FORCE IS THE DAYTIME HEATING AND INSTABILITY...ACTIVITY SHOULD DIMINISH LATER IN THE EVENING. OVERNIGHT LOW TEMPERATURES WILL RANGE FROM AROUND 70 DEGREES INLAND TO MID 70S AT THE COASTLINE. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... UPPER LEVEL RIDGE WILL REMAIN IN CONTROL ON FRIDAY...WITH SURFACE HIGH PRESSURE CENTERED OFFSHORE. CONDITIONS FOR FRIDAY LOOK SIMILAR TO TODAY. THERE WILL BE NO STRONG FORCING MECHANISMS OTHER THAN THE SEABREEZE BOUNDARY DURING THE AFTERNOON...HOWEVER HIGH CAPES AND DEWPOINTS AROUND 70 DEGREES SUGGEST THAT ENOUGH INSTABILITY MAY BE PRESENT TO INITIATE WEAK SCATTERED THUNDERSTORMS ALONG AND INLAND FROM THE SEABREEZE. HAVE THEREFORE MAINTAINED THE GENERIC SLIGHT CHANCE POPS ACROSS THE FORECAST AREA DURING THE AFTERNOON HOURS. TEMPERATURES WILL RISE INTO THE LOWER TO MID 90S...WITH LOCALLY COOLER CONDITIONS ALONG THE COAST. ANY CONVECTION SHOULD AGAIN DISSIPATE DURING THE EVENING. RIDGE ALOFT WILL BEGIN TO RETROGRADE WESTWARD FRIDAY NIGHT AS A SURFACE TROUGH DROPS THROUGH THE SOUTHEAST STATES. LOW TEMPERATURES FRIDAY NIGHT WILL MAINLY BE IN THE LOWER 70S. && .LONG TERM /SATURDAY THROUGH THURSDAY/... SATURDAY SHOULD BE THE WARMEST OF THE WEEK AS SOUTHWEST WINDS AHEAD OF THE FRONT KEEP THE SEA BREEZE NEAR THE COAST AND STRONG HIGH PRESSURE AT MID LEVELS PROVIDES SUBSIDENCE FOR A GOOD PART OF THE DAY. TEMPS WILL BE IN THE MID TO UPPER 90S AWAY FROM THE COAST...WITH HEAT INDICES ABOUT 5 DEGREES HIGHER. THERE MAY BE SOME CONVECTION THAT TRIES TO DEVELOP LATE IN THE AFTERNOON ALONG THE SEA BREEZE NEAR THE COAST...SO WILL KEEP A SLIGHT CHANCE OF POPS GOING...BUT IT IS GOING TO HAVE TO OVERCOME A SOLID MID LEVEL CAP. ADDITIONAL CONVECTION IS LIKELY TO FIRE CLOSER TO THE FRONT IN THE UPSTATE...AND THIS ACTIVITY WILL MAKE A RUN FOR THE COAST SATURDAY EVENING. FOR THIS REASON...I HAVE HELD ON TO SLIGHT CHANCE POPS UNTIL 06Z. SOME DISAGREEMENT BETWEEN THE MODELS ON THE PACE OF THE FRONT MOVING THROUGH THE AREA SUNDAY. GFS DEVELOPS A WEAK WAVE THAT WOULD HOLD THE FRONT FARTHER NORTH...WHILE THE NAM PUSHES IT THROUGH MORE QUICKLY. WILL PLAY A MIDDLE OF THE ROAD SOLUTION...WHICH IS CLOSEST TO THE GFS ENSEMBLES. THIS WOULD CALL FOR A GRADUAL SHIFT OF WINDS TO THE NORTHEAST WITH NOTICEABLY COOLER MAX TEMPS...BUT ONLY DOWN TO NEAR NORMAL. SUNDAY SEEMS TO BE THE BETTER DAY IN THE WEEKEND FOR UPPER LEVEL SUPPORT OF CONVECTION...BUT SOME DRYING BEHIND THE FRONT IS ALSO EXPECTED...SO WILL CARRY ONLY A SLIGHT CHANCE. AT THIS POINT...HAVE GONE WITH THE SOLUTION OF THE FRONT CLEARING THROUGH AND SOME HIGHER PRESSURE BUILDING IN FROM THE NORTH. THIS WILL KEEP TEMPS NEAR TO A HAIR BELOW NORMAL EACH AFTERNOON AND A SLIGHT CHANCE OF AFTERNOON RW/TRW. NO REASON TO STRAY TO FAR FROM CLIMO IN THIS PATTERN. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... SEABREEZE DEVELOPMENT HAS SPAWNED SHOWERS AND THUNDERSTORMS ACROSS THE FORECAST AREA THIS AFTERNOON...CONCENTRATED MOSTLY WEST OF I-95 AND SOUTH OF THE SAVANNAH RIVER. HAVE ADDED A TEMPO GROUP FOR TSRA AND GUSTY WINDS TO KSAV UNTIL 21Z DUE TO STRONGER CONVECTION APPEARING ALONG THE I-95 CORRIDOR IN CHATHAM COUNTY. WILL CONTINUE TO MONITOR RADAR TRENDS TO DETERMINE WHETHER ADDITIONAL SHOWER OR THUNDERSTORM WORDING MAY NEED TO BE ADDED LATER. SOUTHERLY WINDS HAVE INITIATED AT BOTH TERMINALS WITH THE SEA BREEZE DEVELOPMENT. EXPECT WINDS SPEEDS TO BE PREVAILING AOB 12 KNOTS...BUT CANNOT RULE OUT A BRIEF GUST A FEW KNOTS HIGHER. SCATTERED CUMULUS WILL DIMINISH AFTER SUNSET WHEN DAYTIME HEATING AND MIXING DIMINISHES. WINDS WILL DECREASE OVERNIGHT. SHALLOW GROUND FOG COULD BE POSSIBLE AGAIN AT KCHS OVERNIGHT...BUT DO NOT FEEL CONFIDENT ENOUGH TO INCLUDE IN TAFS. HAVE INSTEAD BROUGHT VSBYS DOWN TO 6 SM JUST TO PROVIDE A HEADS UP. EXTENDED AVIATION OUTLOOK...GENERALLY VFR UNDER HIGH PRESSURE THROUGH FRIDAY. POSSIBLE AFTERNOON/EVENING ISOLATED SEABREEZE THUNDERSTORMS MAY PRODUCE BRIEF MVFR OR LOWER CONDITIONS. A FRONTAL BOUNDARY WILL APPROACH FROM THE NORTHWEST OVER THE WEEKEND AND THEN DISSIPATE OVER THE AREA...ENHANCING THE CHANCE FOR SHOWERS/THUNDERSTORMS WITH MVFR OR LOWER CONDITIONS. && .MARINE... EXPECT RELATIVELY BENIGN CONDITIONS OVER THE MARINE ZONES DURING THE SHORT TERM...WITH WINDS AND WAVES REMAINING BELOW ADVISORY CRITERIA. SURFACE HIGH PRESSURE OVER THE ATLANTIC WILL MAINTAIN SOUTHWEST TO SOUTHERLY FLOW OVER THE COASTAL WATERS THROUGH FRIDAY. PRESSURE GRADIENT MAY TIGHTEN SLIGHTLY IN THE NORTHERN WATERS FRIDAY NIGHT AS A SURFACE TROUGH DROPS INTO THE AREA FROM THE NORTH. SOUTHWEST WINDS AHEAD OF FRONT ON SATURDAY MAY KICK UP THE SEAS IN THE OFFSHORE WATERS A BIT...BUT STILL BELOW ANY HEADLINE CRITERIA. WINDS WILL BE LIGHTER ON SUNDAY NEAR THE FRONT...BUT THEN PICKING UP OUT OF THE NORTHEAST BEHIND THE FRONT ON SUNDAY NIGHT AND MONDAY. EAST TO NORTHEAST WINDS SHOULD CONTINUE FOR THE REMAINDER OF THE WEEK AS WEAK HIGH PRESSURE OVER THE WESTERN ATLANTIC WILL DOMINATE THE WEATHER. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jun 7, 4:44 PM EDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 444 PM EDT THU JUN 7 2007 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-082045- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 444 PM EDT THU JUN 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS...ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THIS EVENING...MAINLY WEST OF INTERSTATE 95. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. EXCESSIVE HEAT...HEAT INDICES MAY REACH THE 100 TO 105 DEGREE RANGE SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IF STORMS BECOME SEVERE. AMZ330-350-352-354-374-082045- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 444 PM EDT THU JUN 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 7, 4:00 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 400 PM EDT THU JUN 7 2007 SCZ043-044-072045- DORCHESTER-INLAND COLLETON- 400 PM EDT THU JUN 7 2007 ...STRONG THUNDERSTORMS WILL IMPACT DORCHESTER COUNTY AND COLLETON COUNTY THROUGH 445 PM EDT... AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR CANADYS...OR ABOUT 9 MILES SOUTHWEST OF SAINT GEORGE...MOVING NORTHEAST AT 10 MPH. AREAS IN AND AROUND CANADYS...REEVESVILLE AND SAINT GEORGE WILL BE IMPACTED THROUGH 445 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 7, 4:13 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 413 PM EDT THU JUN 7 2007 SCZ042-043-072045- HAMPTON-INLAND COLLETON- 413 PM EDT THU JUN 7 2007 ...STRONG THUNDERSTORMS WILL IMPACT HAMPTON COUNTY AND COLLETON COUNTY THROUGH 445 PM EDT... AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR DAVIDSON...OR ABOUT OVER YEMASSEE...MOVING NORTHEAST AT 10 MPH. AREAS IN AND AROUND EARLY BRANCH...HENDERSONVILLE...MCPHERSONVILLE AND YEMASSEE WILL BE IMPACTED THROUGH 445 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 7, 4:46 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 446 PM EDT THU JUN 7 2007 SCZ042-043-047-072130- HAMPTON-INLAND COLLETON-INLAND JASPER- 446 PM EDT THU JUN 7 2007 ...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN HAMPTON COUNTY...WEST CENTRAL COLLETON COUNTY AND NORTHERN JASPER COUNTY THROUGH 530 PM EDT... AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BROKEN LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF BLOUNTVILLE TO GRAYS...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF YEMASSEE TO 11 MILES WEST OF YEMASSEE...MOVING NORTHEAST AT 5 MPH. AREAS IN AND AROUND CUMMINGS...EARLY BRANCH...GILLISONVILLE... GRAYS...MCPHERSONVILLE AND TARBORO WILL BE IMPACTED THROUGH 530 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
Special weather statement, Jun 7, 5:18 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 518 PM EDT THU JUN 7 2007 GAZ114-072200- TATTNALL- 518 PM EDT THU JUN 7 2007 ...STRONG THUNDERSTORMS WILL IMPACT TATTNALL COUNTY THROUGH 600 PM EDT... AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZED HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR ALTAMAHA...OR ABOUT 10 MILES EAST OF PLANT HATCH...MOVING NORTHEAST AT 5 MPH. AREAS IN AND AROUND MENDES AND REIDSVILLE WILL BE IMPACTED THROUGH 600 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 7, 5:36 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 536 PM EDT THU JUN 7 2007 SCZ043-049-072200- COASTAL COLLETON-INLAND COLLETON- 536 PM EDT THU JUN 7 2007 ...STRONG THUNDERSTORMS WILL IMPACT COLLETON COUNTY THROUGH 600 PM EDT... AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR GREEN POND...OR ABOUT 12 MILES SOUTH OF WALTERBORO...MOVING NORTHEAST AT 10 MPH. AREAS IN AND AROUND ASHEPOO...GREEN POND...HENDERSONVILLE... JACKSONBORO...RITTER AND WHITE HALL WILL BE IMPACTED THROUGH 600 PM EDT. STRONG GUSTY WINDS WILL EFFECT ROUTE 17 AND ROUTE 64 WEST OF JACKSONBORO. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
Special weather statement, Jun 7, 5:43 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 543 PM EDT THU JUN 7 2007 GAZ137-138-072230- INLAND LIBERTY-LONG- 543 PM EDT THU JUN 7 2007 ...STRONG THUNDERSTORMS WILL IMPACT LONG COUNTY AND LIBERTY COUNTY THROUGH 630 PM EDT... AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND STRONG WINDS OF 45 TO 55 MPH. THIS STORM WAS LOCATED NEAR ELIM...OR ABOUT OVER LUDOWICI. THIS STORM WAS NEARLY STATIONARY. AREAS IN AND AROUND ALLENHURST...DONALD...FLEMINGTON...GUM BRANCH... HINESVILLE...LUDOWICI...MCINTOSH AND WALTHOURVILLE WILL BE IMPACTED THROUGH 630 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 3:37 PM EDT | Severe Thunderstorm Warning | CHS | Chatham | 38 min |
| Jun 7, 6:52 PM EDT | Severe Thunderstorm Warning | CHS | Long | 38 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.